Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 56, NWS Cleveland, OH

November 22, 2011

NWS Cleveland, OH issued this small craft advisory at Nov 22, 2011, 3:34 AM EST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2011, 3:34 AM EST (08:34 UTC)
Expired
Nov 23, 2011, 10:00 PM EST
In force
42 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WHUS71 KCLE 220834
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
334 AM EST TUE NOV 22 2011

LEZ142>149-221645-
/O.NEW.KCLE.SC.Y.0056.111122T0834Z-111124T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
334 AM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST WEDNESDAY. 


* EAST WINDS OF 10 TO 20 KNOTS WILL TURN TO THE NORTHEAST AND
  INCREASE TO 30 KNOTS BY THIS EVENING. AS A RESULT WAVES WILL
  BUILD TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
7 follow-up statements
725 
WHUS71 KCLE 221417
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
917 AM EST TUE NOV 22 2011

LEZ142>149-222230-
/O.CON.KCLE.SC.Y.0056.000000T0000Z-111124T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
917 AM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
WEDNESDAY. 

* EAST WINDS OF 10 TO 20 KNOTS WILL TURN TO THE NORTHEAST AND
  INCREASE TO 30 KNOTS BY THIS EVENING. AS A RESULT WAVES WILL
  BUILD TO 5 TO 8 FEET. WINDS WILL DIMINISH LATER WEDNESDAY INTO
  WEDNESDAY EVENING AND WAVES SHOULD FALL BELOW SMALL CRAFT
  CRITERIA BY LATE WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
066 
WHUS71 KCLE 222019
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
319 PM EST TUE NOV 22 2011

LEZ142>149-230430-
/O.CON.KCLE.SC.Y.0056.000000T0000Z-111124T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
319 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
WEDNESDAY. 

* EAST TO NORTHEAST WINDS TO 30 KNOTS WILL RESULT IN WAVES OF 7 TO
  10 FEET TONIGHT WHILE WINDS BECOME NORTH. WINDS WILL DIMINISH
  WEDNESDAY INTO WEDNESDAY EVENING AND WAVES SHOULD FALL BELOW
  SMALL CRAFT CRITERIA BY LATE WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
347 
WHUS71 KCLE 230248
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
948 PM EST TUE NOV 22 2011

LEZ142>149-231100-
/O.CON.KCLE.SC.Y.0056.000000T0000Z-111124T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
948 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
WEDNESDAY. 

* EAST TO NORTHEAST WINDS TO 30 KNOTS WILL RESULT IN WAVES OF 7 
  TO 10 FEET TONIGHT WHILE WINDS BECOME NORTH. WINDS WILL 
  DIMINISH WEDNESDAY INTO WEDNESDAY EVENING AND WAVES SHOULD 
  FALL BELOW SMALL CRAFT CRITERIA BY LATE WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
360 
WHUS71 KCLE 230827
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
327 AM EST WED NOV 23 2011

LEZ142>149-231630-
/O.CON.KCLE.SC.Y.0056.000000T0000Z-111124T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
327 AM EST WED NOV 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* NORTH WINDS TO 30 KNOTS WILL BECOME NORTHWEST AND DIMINISH TO 5
  TO 15 KNOTS THIS AFTERNOON. WAVES OF 6 TO 9 FEET WILL SUBSIDE TO
  3 TO 5 FEET TODAY AND TO 1 TO 3 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
172 
WHUS71 KCLE 231418
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
918 AM EST WED NOV 23 2011

LEZ142>149-232230-
/O.CON.KCLE.SC.Y.0056.000000T0000Z-111124T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
918 AM EST WED NOV 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* NORTH WINDS TO 30 KNOTS WILL BECOME NORTHWEST AND DIMINISH TO 10
  TO 15 KNOTS THIS AFTERNOON. WAVES OF 6 TO 9 FEET WILL SUBSIDE TO
  3 TO 5 FEET TODAY AND TO 1 TO 3 FEET BY LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
468 
WHUS71 KCLE 232019
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
319 PM EST WED NOV 23 2011

LEZ142>149-240300-
/O.CON.KCLE.SC.Y.0056.000000T0000Z-111124T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
319 PM EST WED NOV 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* NORTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE TO DIMINISH THIS
  EVENING AND ALLOW WAVES TO SUBSIDE BELOW SMALL CRAFT ADVISORY
  CRITERIA BY LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
812 
WHUS71 KCLE 240306
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 PM EST WED NOV 23 2011

LEZ142>149-240415-
/O.EXP.KCLE.SC.Y.0056.000000T0000Z-111124T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1006 PM EST WED NOV 23 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

THE WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

KIELTYKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 11:55 PM EST, 3 hours 39 minutes earlier.

Area forecast discussion, Nov 21, 11:55 PM EST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1155 PM EST MON NOV 21 2011

.SYNOPSIS...
A STALLED FRONT NEAR THE OHIO RIVER WILL LIFT NORTHWARD AS A WARM
FRONT ON TUESDAY AS DEEPENING LOW PRESSURE MOVES UP THE LOWER OHIO
RIVER VALLEY. THIS AREA OF LOW PRESSURE WILL MOVE OVER NORTHERN
OHIO TUESDAY EVENING AND DRAG A COLD FRONT ACROSS THE REGION. HIGH
PRESSURE WILL BUILD IN FOR THANKSGIVING DAY AND REMAIN THE
DOMINANT FEATURE INTO FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SKIES ARE CLOUDY OVER THE SOUTHERN TWO THIRDS OF THE FORECAST AREA
AND WILL BECOME CLOUDY OVER MUCH OF THE REGION BY 12Z TUESDAY. IT
STILL LOOKS OK TO HAVE A THREAT OF SHOWERS LATE LATE TONIGHT OVER
KNOX AND MARION COUNTIES. OTHERWISE MADE SOME MINOR ADJUSTMENTS TO
THE LOWS AT LOCATIONS THAT ARE NOT CLOUDY YET.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
A MODERATE RAIN EVENT IS EXPECTED TUESDAY AND TUESDAY NIGHT WITH
FAIR AGREEMENT WITH THE GFS ECMWF AND SREF. RAINFALL AMOUNTS OF
1-1.5 INCHES SEEM REASONABLE WITH HIGHER AMOUNTS FROM KNOX COUNTY NE
TOWARD YNG. THE ECMWF APPEARS SLOWER AND FARTHER NORTH WITH THE LOW
PRESSURE CENTER CROSSING THE AREA TUESDAY EVENING. THE HEAVIER
RAIN CAN BE EXPECTED FROM 18Z TUESDAY THROUGH ABOUT 06Z WED
MORNING. RESIDUAL LIGHT RAIN WILL QUICKLY EXIT THE REGION WED
MORNING WITH SOME CLEARING IN THE AFTERNOON ESPECIALLY IN THE
WEST.

FAIR WEATHER IS EXPECTED THANKSGIVING INTO FRIDAY WITH
TEMPERATURES ABOVE NORMAL WITH PLENTY OF SUNSHINE WITH TEMPERATES
MAINLY IN THE 50S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
RIDGE SHIFTS EAST FRIDAY AS A DEEP TROUGH MOVES INTO THE CENTRAL
U.S. WILL KEEP ABOVE NORMAL TEMPERATURES AND FAIR WEATHER FOR FRIDAY
AND SATURDAY...ALTHOUGH SATURDAY MAY SEE AN INCREASE IN CLOUD COVER
FROM THE APPROACHING SYSTEM FROM THE WEST. LOW CONFIDENCE IN
FORECAST DETAILS FOR EARLY NEXT WEEK. THE TREND IS TOWARD THE
SOUTHERN PORTION OF THE TROUGH TO CUT OFF SOMEWHERE ACROSS THE
MISSISSIPPI VALLY WITH THE NORTHERN PORTION OF THE SPLIT PROGRESSING
EAST ACROSS THE GREAT LAKES SUNDAY INTO MONDAY. THE LATEST...12Z/21
ECMWF NOW ALSO GOING THIS DIRECTION ALONG WITH A FEW MORE 00Z GFS
ENS MEMBERS TOO. WITH SO MUCH UNCERTAINTY THERE IS NO REASON TO MAKE
BIG CHANGES TO THE FORECAST. THIS WILL BRING A COOL DOWN...BUT STILL
KEEP TEMPERATURES SEASONABLE.  WILL KEEP SIMILAR TO WHAT WE HAD AND
TO WHAT HPC SUGGESTS TOO.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
CLOUDS WILL BE ON THE INCREASE THROUGH THE OVERNIGHT AS LOW
PRESSURE TO THE SOUTHWEST DEVELOPS AND TRACKS OVER CENTRAL OH TUE.
VFR WITH PERIODS OF MVFR AT TOL AND ERI OFF THE LAKE TO
START...THEN TOWARD AND AFTER DAYBREAK MVFR CIGS WILL BECOME MORE
WIDESPREAD ALONG WITH MVFR VIS. AS LOW PRESSURE APPROACHES AND
MOVES OVER THE AREA TUE LOOKING FOR ALL SITES TO SEE RAIN AND MVFR
CIGS BECOME IFR LATE MORNING THROUGH THE AFTERNOON FROM SW TO NE
AND CONTINUING INTO AT LEAST THE FIRST HALF OF TUE NIGHT. GIVEN
UPSTREAM CONDITIONS AND THE TRACK OF THE LOW...ALL MODELS INDICATING
THE WIDESPREAD IFR CONDITIONS AND CONFIDENCE SOMEWHAT HIGH SO DID
LEAN TOWARD IFR EVEN THIS LATE IN THE FCST PERIOD.

OUTLOOK...NON VFR CONDITIONS WILL PERSIST INTO WEDNESDAY AM.

&&

.MARINE...
HAVE DROPPED SMALL CRAFT ADVISORY.  LAKE STILL CHOPPY HOWEVER WITH
NE FLOW OF 10 TO 15 KNOTS AND WAVES OF 2 TO 4 FEET.  TRACK OF
SURFACE LOW TOMORROW NIGHT STILL SOMEWHAT IN DOUBT.  ALL 3 MODELS
TRACK LOW ACROSS OHIO...BUT NAM IS THE STRONGEST OF THE 3 TRACKING
LOW ACROSS NORTHERN OHIO.   BOTH GFS AND ECMWF FURTHER SOUTH WITH
LOW SO WINDS NOT AS STRONG.  SMALL CRAFT ADVISORY WILL BE NEEDED AS
THE PRESSURE GRADIENT SHOULD BE STRONG ENOUGH FOR 25 TO 30 KNOTS BY
WEDNESDAY MORNING.

HIGH PRESSURE WILL BUILD IN THE SECOND HALF OF THE WEEK BUT THE
SOUTH TO SOUTHWEST FLOW MAY REMAIN BRISK.  ANOTHER LOW WILL TRACK
ACROSS AREA NEXT WEEKEND...BUT MODELS NOT IN GOOD AGREEMENT ON TRACK
AS YET.  LEANED TOWARD GFS...BUT CONFIDENCE IS LOW AT THIS POINT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...REL
NEAR TERM...KIELTYKA
SHORT TERM...REL
LONG TERM...OUDEMAN
AVIATION...ABE
MARINE...DJB
Hazardous weather outlook, Nov 21, 9:55 PM EST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
955 PM EST MON NOV 21 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-230300-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
955 PM EST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LOW PRESSURE WILL MOVE ACROSS OHIO TUESDAY AND PENNSYLVANIA TUESDAY
NIGHT. THIS SYSTEM MAY CAUSE SOME LOCALLY HEAVY RAINFALL. THE
EXACT TRACK OF THE LOW WILL DETERMINE WHICH AREAS RECEIVE THE
HEAVIEST RAINFALL. RAINFALL AMOUNTS TUESDAY THROUGH WEDNESDAY
MORNING WILL RANGE FROM 1 TO 2 INCHES. SOME FLOODING OF
ROADS...RIVERS AND STREAMS MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-230300-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
955 PM EST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COLD FRONT WILL MOVE ACROSS LAKE ERIE TUESDAY NIGHT INTO
WEDNESDAY MORNING. NORTHWEST WINDS MAY APPROACH GALE FORCE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.